# SDR SIMA20120326002

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 23,587 hours, 20,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4468 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN/ CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBRICATED MAIN CABIN DOOR ROLLERS IAW EMB 135 AMM # 52-00-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
